About 3weeks ago I took the moring after pill then a week later had brownish discharge for about a week and now some days its like light blood its been like this for about a week and a half not sure what it is or why? No pain or cramps but very bloated! Is there a reason for this?
Brown blood is old blood and your body's way or flushing out what was left from your previous period before a new one begins. Brown discharge can also be signs of an infection or STD. Taking the morning after pill can mess up your cycle and is actually not that good for your body to take. This can cause the irregular bleeding and discharge. If I were you, I would get a full STD check up as well though just to be on the safe side.
I had a check up a couple months ago for STDs and just general health but everything was fine! Do you think its the morning after pill? I woke up this morning and was bleeding like normal period, should I just go to doctors or wait till bleeding stops?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.